A pursuit method in linear differential games with integral constraints on the controls
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 785-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a6,
author = {A. T. Rakhmanov},
title = {A pursuit method in linear differential games with integral constraints on the controls},
journal = {Differencialʹnye uravneni\^a},
pages = {785--790},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a6/}
}
A. T. Rakhmanov. A pursuit method in linear differential games with integral constraints on the controls. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 785-790. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a6/